# SDR 03FDEA00346

- Difficulty date: March 23, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 23,358 hours, 5,318 cycles
- Engine: Ge CF680
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensing Element
- Part number: 355194310
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT TPE TURNED ON ANTI ICE (ENGINE NR 2 A-ICE), WE WERE IN ICING CONDITION, DESCENDED LOWERED AND RETURNED TO TPE.    FACT  23MAR03  22:52  TPE R  RECEIVED A/C PARTS AT 2110Z, REPLACED SENSING ELEMENTS D1-90 IAW MM 30-22-11-4,   AND PERFORMED ANTI-ICE MANIFOLD  ADJUSTMENT/TEST  IAW MM 30-22-11-5, ALL SYSTEM FUNCTION CHECKED NORMAL.  NR 2 ENGINE COWLING CLOSED AND PLATFORM SECURED AND LATCHED.  OK FOR SERVICE.
